Guillem Perarnau
Cited by
Cited by
Improved bounds for randomly sampling colorings via linear programming
S Chen, M Delcourt, A Moitra, G Perarnau, L Postle
Proceedings of the Thirtieth Annual ACM-SIAM Symposium on Discrete …, 2019
Overlapping community search for social networks
A Padrol-Sureda, G Perarnau-Llobet, J Pfeifle, V Muntés-Mulero
2010 IEEE 26th International Conference on Data Engineering (ICDE 2010), 992-995, 2010
Fast recoloring of sparse graphs
N Bousquet, G Perarnau
European Journal of Combinatorics 52, 1-11, 2016
Bounds for identifying codes in terms of degree parameters
F Foucaud, G Perarnau
arXiv preprint arXiv:1103.3756, 2011
How to determine if a random graph with a fixed degree sequence has a giant component
F Joos, G Perarnau, D Rautenbach, B Reed
Probability Theory and Related Fields 170 (1), 263-310, 2018
Counting independent sets in cubic graphs of given girth
G Perarnau, W Perkins
Journal of Combinatorial Theory, Series B 133, 211-242, 2018
Locally identifying colourings for graphs with given maximum degree
F Foucaud, I Honkala, T Laihonen, A Parreau, G Perarnau
Discrete Mathematics 312 (10), 1832-1837, 2012
On the relation between graph distance and Euclidean distance in random geometric graphs
J Diaz, D Mitsche, G Perarnau, X Pérez-Giménez
Advances in Applied Probability 48 (3), 848-864, 2016
A rainbow Dirac's theorem
M Coulson, G Perarnau
SIAM Journal on Discrete Mathematics 34 (3), 1670-1692, 2020
Diameter and Stationary Distribution of Random -out Digraphs
L Addario-Berry, B Balle, G Perarnau
The electronic journal of Combinatorics 27 (3), P3.28, 2020
Large subgraphs without short cycles
F Foucaud, M Krivelevich, G Perarnau
SIAM Journal on Discrete Mathematics 29 (1), 65-78, 2015
Rainbow factors in hypergraphs
M Coulson, P Keevash, G Perarnau, L Yepremyan
Journal of Combinatorial Theory, Series A 172, 105184, 2020
Rainbow matchings in Dirac bipartite graphs
M Coulson, G Perarnau
Random Structures & Algorithms 55 (2), 271-289, 2019
On the tree-depth of random graphs
G Perarnau, O Serra
Discrete Applied Mathematics 168, 119-126, 2014
Connectivity in bridge-addable graph classes: The McDiarmid–Steger–Welsh conjecture
G Chapuy, G Perarnau
Journal of Combinatorial Theory, Series B 136, 44-71, 2019
Correlation among runners and some results on the lonely runner conjecture
G Perarnau, O Serra
arXiv preprint arXiv:1407.3381, 2014
The giant component of the directed configuration model revisited
XS Cai, G Perarnau
arXiv preprint arXiv:2004.04998, 2020
Rainbow perfect matchings in complete bipartite graphs: existence and counting
G Perarnau, O Serra
Combinatorics, Probability and Computing 22 (5), 783-799, 2013
A probabilistic approach to consecutive pattern avoiding in permutations
G Perarnau
Journal of Combinatorial Theory, Series A 120 (5), 998-1011, 2013
Existence of Spanning ℱ-Free Subgraphs with Large Minimum Degree
G Perarnau, B Reed
Combinatorics, Probability and Computing 26 (3), 448-467, 2017
The system can't perform the operation now. Try again later.
Articles 1–20